# SDR SIMA20140509001

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 25,971 hours, 21,795 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL PRIOR TO 80 KNOTS HAD BLEED 2 VLV FAIL MSG ON EICAS.  PERFORMED ENG 2 BLEED VLV OPERATIONAL CHECK WITH FLIGHT CREW IAW AMM 36-11-05-700-802-A.  OPERATIONS CHECKED GOOD.
